# SDR AWXA200700100

- Difficulty date: January 14, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 34,164 hours, 14,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON L2 DOOR CUT OUT CENTER FITTING (SHAPE SILL), FR 68 -14", S23L.  REPLACED L2 DOOR CUT OUT CENTER FITTING (SHAPE SILL), FS 68 -14", S23L IAW A320 SRM 51-72-11.
